Fractal properties of correlated invasion percolation patterns
Raúl H López,
A.m Vidales and
G Zgrablich
Physica A: Statistical Mechanics and its Applications, 2003, vol. 327, issue 1, 76-81
Abstract:
We present results on Monte Carlo simulations for invasion percolation with trapping considering the presence of spatial size correlations, a problem which is relevant to multiphase flow in field scale of porous media. The correlations are generated through the dual site bond model, characterized by a spatial correlation length r0, which depends on the overlap between site and bond distributions. Our results indicate that in two-dimensional lattices the fractal dimension of the sample-spanning cluster, is non-universal and vary with the correlation. Comparison with other authors recent findings is presented.
Keywords: Percolation phenomena; Clusters; Fractal dimension (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103004540
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:327:y:2003:i:1:p:76-81
DOI: 10.1016/S0378-4371(03)00454-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().